# SDR CA960311028

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: TGA300146
- Condition: Cracked
- Location: Rh Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)AT 39,000 FT. PILOT REPORTED RH WINDOW FAULT AND MADE ONE RESET. APPROXIMATELY 10 SECONDS LATER, WINDOW FAULT MESSAGE APPEARED AND RH WINDSHIELD OUTER PANE CRACKED. QRH PROCEDURE FOR CRACKED PANE CARRIED OUT. MAINTENANCE ACTION INVOLVED REPLACEMENT OF WINDSHIELD AND THE CAUSE OF THE PROBLEM WAS A FAULT WINDOW HEAT CONTROLLER.
